# SDR ANCF2014F00104

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N481AV
- Make and model: Airbus A320-214
- Aircraft serial: 4381
- Aircraft time: 1,006,661 hours, 10,006 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7603 · Power Lever
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO THRUST LEVER FAULT ON ECAM, AT ABOUT 80 KNOTS.  INTERNAL POSSIBLES CAUSES OF FAILURES ON ECU IAW AMM 76-11-00-810-811A.  ENGINES 1 AND 2 WERE DONE AND NO MAINTENANCE ACTIONS WERE REQUIRED BECAUSE WAS NOT CONFIRMED. REF: SUBTASK 76-11-00-710-078-A.
